# SDR SIMA2018120319003

- Difficulty date: November 19, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009S
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT HAS CORROSION AT FRAME  FS1015.00 AND STRINGER 26LH (MARKED WITH GREEN DOT) -C/A-REPAIRED FRAME FS1015.00 BETWEEN STRINGERS 25L AND 26R IAW ERS-CR-53MR-3529.
